# SDR C41R201407310001

- Difficulty date: July 31, 2014
- Submitted: July 31, 2014
- Operation: General aviation
- Aircraft: N711ST
- Make and model: Piper PA46R-350T
- Aircraft serial: 4692179
- Aircraft time: 744 hours
- Engine: Lyc TIO540AE2A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rod End
- Condition: Loose
- Location: Rudder Trim
- Part time: 744 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS UNDERGOING AN ANNUAL INSPECTION.  ON COMPLETING A FLIGHT CONTROL SYSTEM CHECK AND DISCOVERED THE RUDDER TRIM SYSTEM DID NOT FEEL AND FUNCTION AS NORMAL.  AFTER FURTHER INVESTIGATION THE RUDDER TRIM WHEEL ACTUATOR ROD AND JAM NUT ASSY WERE FOUND LOOSE AT PILOT AND CO-PILOT CENTER PEDESTAL ASSY.  NO DAMAGE TO SYSTEM WAS FOUND.  RIGGED AND SECURED ROD END AND JAM NUT ASSEMBLIES.  THE SYSTEM FUNCTIONED NORMAL. ACFT MANUFACTURER WAS NOTIFIED AND SUPPLIED PHOTOS.
